Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

197 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Doctors waiting to answer your question

Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

...and 18,000+ more Doctors from across the world

Showing results for :

Side effects to a stomach scope

Premium Questions

doctor1 MD

I wanted to find out if Cozaar- Losartan Potassium chemical makeup containing Potassium salts be an irritant to the mucous membranes that line the stomach after it is dispersed in the digestive tract? I read ...

doctor1 MD

This evening I vomit two solid gel-like substances. I have issues with my stomach. I have being taking Nexium for several years. Is this a serious problem?I have a gastro doctor and I have had ...

doctor1 MD

, but as soon i stop i again start getting symptoms within one week. I have read possible side effects ... of PPI side effects on kidney or any other are really there. Then what is long term means.?? ...

doctor1 MD

I used 5 tablets of deviry as suggested by my doctor while breast feeding.. does it effect my babies health.. she is 3 years old and complaining of stomach pain. ...

doctor1 MD

Hi I have been taking lisinopril 30 mg once daily for hypertension , For about 3 weeks I have upset stomach,burping and diarrhea ,also I have a dry non productive cough,could these problems be the effect ...

Public Forum Discussions

doctor1 MD

I was given Midazolom Jan 28 for a stomach sound scope...5 hrs after I got home I had a grammar ... a nuerologist that put me on Keppra....There are numerous side effects I have had & still have.I believe it has ...

doctor1 MD

Ii have been on arthrotec for quite sometime now and my stomach is always hurting. I stopped taking it 2 weeks ago and my stomach feels better but arthritis is terribly paonful. I also have diabetes ...

doctor1 MD

taking the Benzonatate I ended up with a rash and a horrible stomach ace on 10/20/15. I was wondering how long does it take for it to be cleansed from Benzonatate. I can t seem to get rid of a sever stomach ...

doctor1 MD

suspension. He has taken two doses so far however he has been complaining of a stomach ache and has been ... with his gas problem and his stomach ache or do I need to get a more mild antibiotic?? ...

doctor1 MD

in the stomach and I can not breath after that I visited more than a doctor and they told me I am fine, BUT this has so far felt sense of pain in my stomach but I eaters fine and my appetite is normal just felt pain ...

doctor1 MD

if this Side effect will pass. I currently do take them first thing in the morning on an empty stomach                                                                   ...

doctor1 MD

I take Combiflam tablets every other day due to headache. I have very frequent needle-like pain on the left-side of my stomach these days. Is it somewhere related to excessive combiflam consumption? My ...

doctor1 MD

Gallbladder taken out April 2011, appendix 15 years ago. Had vasectomy October 2011. I have been having issues with stomach discomfort, feels warm, stool is mushy. Taking align probitic. Some days I ...

doctor1 MD

I have recently stopped taking citalopram first reducing the dose it has been at least 3 weeks and I have been feeling sick I am sick in my stomach to the point that i have to lay down I am very weak ...

doctor1 MD

stomach to reach spinal disk any problems for me with this drug as i have read about that ...

Mobile Questions and Answers

doctor1 MD

Hi Bhavy Following are the side effects with Supradyne: Allergic reactions symptoms like hives, skin rashes, troubled breathing, swelling of the lips, mouth and the tongue, facial swelling stomach ache and abdominal cramps. Reply with thanks

doctor1 MD

Hi Laura, Following are the side effects of Minocycline: Stomach cramps, diarrhea, dizziness, discoloration of the skin, allergy, sunburns, etc. Hope this answers your question, reply with thanks.

doctor1 MD

Hi, as such there is no side effect.it may cause nausea and stomach upset some times.